# SDR SWI20240219000125

- Difficulty date: December 8, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 977-1098
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 1C TASK CARD 53-900-304 (EXTERNAL ZONAL INSPECTION OF THE REAR FUSELAGE - FS977.00 TO FS1098.20 BELOW WL72.50), FOUND A GOUGE IN THE EXTERNAL SKIN APPROXIMATELY 2" LONG AT STRG 27 JUST AFT OF FS977.00.    (C-CHECK RO 2/19/2024)   REPAIRED GOUGE IN EXTERNAL SKIN AT STRG 27 JUST AFT OF FS977 REF REO 670-53-00-715 REV -- DATE 2023-12-22 AND REO 670-53-00-290 REV -F DATE 2019/04/26. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
